zbMATH — the first resource for mathematics

On the Hölder regularity for solutions of integro-differential equations like the anisotropic fractional Laplacian. (English) Zbl 1462.35115
Summary: In this paper we study integro-differential equations like the anisotropic fractional Laplacian. As in [L. Silvestre, Indiana Univ. Math. J. 55, No. 3, 1155–1174 (2006; Zbl 1101.45004)], we adapt the De Giorgi technique to achieve the \(C^{\gamma }\)-regularity for solutions of class \(C^2\) and use the geometry found in [L. A. Caffarelli et al., Math. Ann. 360, No. 3–4, 681–714 (2014; Zbl 1304.35730)] to get an ABP estimate, a Harnack inequality and the interior \(C^{1, \gamma}\) regularity for viscosity solutions.
35B65 Smoothness and regularity of solutions to PDEs
35D40 Viscosity solutions to PDEs
35R09 Integro-partial differential equations
35R11 Fractional partial differential equations
35J61 Semilinear elliptic equations
35J70 Degenerate elliptic equations
Full Text: DOI
[1] Bucur, C., Valdinoci, E.: Nonlocal diffusion and applications. arxiv:1504.08292v6 · Zbl 1377.35002
[2] Caffarelli, LA; Calderón, CP, Weak type estimates for the Hardy-Littlewood maximal functions, Stud. Math., 49, 217-223 (1974) · Zbl 0298.26017
[3] Caffarelli, LA; Calderón, CP, On Abel summability of multiple Jacobi series, Colloq. Math., 30, 277-288 (1974) · Zbl 0291.40016
[4] Chaker, J.; Kassmann, M., Nonlocal operators with singular anisotropic kernels, Commun. Partial Differ. Equ., 45, 1, 1-31 (2020) · Zbl 07143800
[5] Caffarelli, L.; Leitão, R.; Urbano, JM, Regularity for anisotropic fully nonlinear integro-differential equations, Math. Ann., 360, 3-4, 681-714 (2014) · Zbl 1304.35730
[6] Caffarelli, LA; Silvestre, Regularity theory for fully nonlinear integro-differential equations, Comm. Pure Appl. Math., 62, 597-638 (2009) · Zbl 1170.45006
[7] Caffarelli, L.; Silvestre, L., An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 45, 32, 1245-1260 (2007) · Zbl 1143.26002
[8] Caffarelli, L.; Salsa, S.; Silvestre, L., Regularity estimates for the solution and the free boundary to the obstacle problem for the fractional Laplacian, Invent. Math., 171, 2, 425-461 (2008) · Zbl 1148.35097
[9] Caffarelli, L.; Teimurazyan, R.; Urbano, JM, Fully nonlinear integro-differential equations with deforming kernels, Commun. Partial Differ. Equ., 45, 8, 847-871 (2020) · Zbl 1452.35055
[10] De Giorgi, E., Sulla differenziabilit‘a e l’analiticit‘a delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino. Cl. Sci. Fis.Mat. Nat. (3), 3, 25-43 (1957)
[11] Hanyga, A.; Magin, RL, A new anisotropic fractional model of diffusion suitable for applications of diffusion tensor imaging in biological tissues, Proc. R. Soc. A, 470, 20140319 (2014) · Zbl 1371.92073
[12] Hanyga, A.; Seredynska, M., Anisotropy in high-resolution diffusion-weighted MRI and anomalous diffusion, J. Magn. Reson., 220, 85-93 (2012)
[13] Landis, EM, Second Order Equations of Elliptic and Parabolic Type, Translations of Mathematical Monographs (1998), Providence: American Mathematical Society, Providence
[14] Leitão, R., Almgren’s frequency formula for an extension problem related to the anisotropic fractional Laplacian, Rev. Mat. Iberoam., 36, 3, 641-660 (2020) · Zbl 1445.35175
[15] Meerschaert, M.; Magin, R.; Ye, A., Anisotropic fractional diffusion tensor imaging, J. Vib. Control, 22, 9, 2211-2221 (2016) · Zbl 1366.92070
[16] Orovio, A.; Teh, I.; Schneider, J.; Burrage, K.; Grau, V., Anomalous diffusion in cardiac tissue as an index of myocardial microstructure, IEEE Trans. Med. Imaging, 35, 9, 2200-2207 (2016)
[17] Reich, N., Anisotropic operator symbols arising from multivariate jump processes, Integral Equ. Oper. Theory, 63, 127-150 (2009) · Zbl 1177.60069
[18] Silvestre, L., Hölder estimates for solutions of integro-differential equations like the fractional Laplace, Indiana Univ. Math. J., 55, 1155-1174 (2006) · Zbl 1101.45004
[19] Silvestre, L., Regularity of the obstacle problem for a fractional power of the Laplace operator, Commun. Pure Appl. Math., 60, 1, 67-112 (2007) · Zbl 1141.49035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.